# SDR UPS97821911

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. NR 1 PIT STA 260-270 AT STR 33L INTERCOASTAL BETWEEN FRAMES HAS A HOLE AND 2 CRACKS IN RADIUS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0.
